MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125300-18
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.Evaluation summary: the device was returned for analysis.The reported inflation issue was able to be confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture or labeling of the device.
 
Event or Problem Description
It was reported that a 3.0x18mm xience alpine stent delivery system (sds) advanced to the mildly tortuous, right coronary artery (rca), mildly calcified lesion without reported issue.Following, the balloon failed to inflate.Another inflation device was used; however, the balloon still failed to inflate.The sds was removed without reported issue and another xience alpine sds was used in replacement.There were no adverse patient effects and there was no clinically significant delay.There was no additional information provided regarding this device issue.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6477656
Report Number2024168-2017-02991
Device Sequence Number1199303
Product Code NIQ
UDI-Device Identifier08717648199356
UDI-Public(01)08717648199356(17)191129(10)6111461
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 04/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/29/2019
Device Catalogue Number1125300-18
Device Lot Number6111461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/22/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2017
Initial Report FDA Received Date04/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR